# SDR CALA2021062000910

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 103,276 hours, 22,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: Dented
- Location: Bs 604-612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: FUSELAGE EXTERIOR SKIN REPAIR DOUBLER DENTED AND G OUGED BS 604-BS 612, STR 15L-STR 16L.  REF HAECO GSO NRC 9284071 . DOUBLER WAS REMOVED AND REPLACED PER ECRA 5330-05310  BY HAECO GSO ON HAECO NON ROUTINE 9284071 AND  / ELB DIP # 9757625 HAS BEEN UPDATED.
